Microscopic dynamics and kinetic description of spatial ecology models

Oleksandr Kutovyi, Pasha Tkachov

Анотація


We consider a method for the construction of Markov statistical dynamics for a class of birth-and-death ecological models in the continuum. Mesoscopic scaling limits for these dynamics lead to the kinetic equations for the density of a population. The resulting evolution equations are non-local and non-linear ones. We discuss properties of solutions to kinetic equations which strongly depend on characteristics of the models considered. The survey paper is devoted to giving an overview of our recent progress on the subject and it is not intended to be a complete review of the field.

Повний текст:

PDF (English)

Посилання


W. Arendt, A. Grabosch, G. Greiner, U. Groh, H. P. Lotz, U. Moustakas, R. Nagel, F. Neubrander, andU. Schlotterbeck, One-parameter semigroups of positive operators, Springer-Verlag, Berlin, 1986.

F. Achleitner and C. Kuehn, On bounded positive stationary solutions for a nonlocal Fisher-KPP equation, Nonlinear Analysis: Theory, Methods & Applications 112 (2015), 15-29.

S. Albeverio, Y. Kondratiev, and M. Rockner, Analysis and geometry on configuration spaces, J. Funct. Anal. 154 (1998), 444-500.

M. Bramson, Convergence of solutions of the Kolmogorov equation to travelling waves, Mem. Amer. Math. Soc. 44 (1983), iv+190.

W. Braun, K. Hepp, The Vlasov dynamics and its fluctuations in the 1/N limit of interacting classical particles, Comm. Math. Phys. 56 (1977), 101-113.

H. Berestycki, G. Nadin, B. Perthame, and L. Ryzhik, The non-local Fisher-KPP equation: travelling waves and steady states, Nonlinearity 22 (2009), 2813-2844.

A. Borodin and G. Olshanski, Harmonic analysis on the infinitedimensional unitary group and determinantal point processes, Ann. of Math. 161 (2005), 1319-1422.

A. Borodin, G. Olshanski, and E. Strahov, Giambelli compatible point processes, Adv. in Appl. Math. 37 (2006), 209-248.

B. Bolker and S. W. Pacala, Using moment equations to understand stochastically driven spatial pattern formation in ecological systems, Theor. Popul. Biol. 52 (1997), 179-197.

J. Coville, J. Davila, and S. Martinez, Nonlocal anisotropic dispersal with monostable nonlinearity, J. Differential Equations 244 (2008), 3080-3118.

R. L. Dobrushin, Vlasov equations, Functional Anal. Appl. 13 (1979), 115-123.

R. L. Dobrushin, Y. G. Sinai, and Y. M. Sukhov, Dynamical systems of statistical mechanics. In Dynamical Systems, volume II of Encyclopaedia Mathematical Sciences, Y. G. Sinai (eds.), Springer, Berlin, Heidelberg, 1989, pp. 208-254.

R. Fisher, The advance of advantageous genes, Ann. Eugenics 7 (1937), 335-369.

D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, Individual based model with competition in spatial ecology, SIAM J. Math. Anal. 41 (2009), 297317.

D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, Vlasov scaling for stochastic dynamics of continuous systems, J. Stat. Phys. 141 (2010), 158178.

D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, Vlasov scaling for the Glauber dynamics in continuum, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 14 (2011), 537-569.

D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, An operator approach to Vlasov scaling for some models of spatial ecology, Methods Funct. Anal. Topology 19 (2013), 108-126.

D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, Semigroup approach to birth-and-death stochastic dynamics in continuum, J. of Funct. Anal. 262 (2012), 1274-1308.

D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, Statistical dynamics of continuous systems: perturbative and approximative approaches, Arab. J. Math. 4 (2015), 255-300.

D. Finkelshtein, Y. Kondratiev, and M. J. Oliveira, Markov evolutions and hierarchical equations in the continuum. I. One-component systems, J. Evol. Equ. 9 (2009), 197-233.

D. Finkelshtein, Y. Kondratiev, and P. Tkachov, Traveling waves and long-time behavior in a doubly nonlocal Fisher-KPP equation, submitted; arXiv:1508.02215.

D. Finkelshtein, Y. Kondratiev, and P. Tkachov, Accelerated front propagation for monostable equations with nonlocal diffusion, submitted; arXiv:1611.09329

N. Fournier and S. Meleard, A Microscopic Probabilistic Description of a Locally Regulated Population and Macroscopic Approximations, The Annals of Applied Probability, 14 (2004), 1880-1919.

D. Finkelshtein and P. Tkachov, The hair-trigger effect for a class of nonlocal nonlinear equations, submitted; arXiv:1702.08076.

D. Finkelshtein and P. Tkachov, Kesten’s bound for sub-exponential densities on the real line and its multi-dimensional analogues, submitted; arXiv:1704.05829.

D. Finkelshtein and P. Tkachov, Accelerated nonlocal nonsymmetric dispersion for monostable equations on the real line, submitted; arXiv:1706.09647.

J. Garnier, Accelerating solutions in integro-differential equations, SIAM Journal on Mathematical Analysis 43 (2011), 1955-1974.

N. L. Garcia and T. G. Kurtz, Spatial birth and death processes as solutions of stochastic equations, ALEA Lat. Am. J. Probab. Math. Stat. 1 (2006), 281-303.

N. L. Garcia and T. G. Kurtz, Spatial point processes and the projection method, Progress in Probability 60 (2008), 271-298.

F. Hamel and L. Ryzhik, On the nonlocal Fisher-KPP equation: steady states, spreading speed and global bounds, Nonlinearity 27 (2014), 27352753.

R. A. Holley and D. W. Stroock, Nearest neighbor birth and death processes on the real line, Acta Math. 140 (1978), 103-154.

Y. Kondratiev and T. Kuna, Harmonic analysis on configuration space. I. General theory, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), 201-233.

Y. Kondratiev and O. Kutoviy, On the metrical properties of the configuration space, Math. Nachr. 279 (2006), 774-783.

Y. Kondratiev, O. Kutoviy, and R. Minlos, On non-equilibrium stochastic dynamics for interacting particle systems in continuum, J. Funct. Anal. 255 (2008), 200-227.

Y. Kondratiev, O. Kutoviy, and S. Pirogov, Correlation functions and invariant measures in continuous contact model, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 11 (2008), 231-258.

A. N. Kolmogorov, I. G. Petrovsky, and N. S. Piskunov, Etude de l’equation de la diffusion avec croissance de la quantite de matiere et son application a un probleme biologique, Bull. Univ. Etat Moscou Ser. Inter. A 1 (1937), 1-26.

A. Lenard, States of classical statistical mechanical systems of infinitely many particles. I, Arch. Rational Mech. Anal., 59 (1975), 219-239.

A. Lenard, States of classical statistical mechanical systems of infinitely many particles. II. Characterization of correlation measures, Arch. Rational Mech. Anal. 59 (1975), 241-256.

T. M. Liggett, Interacting particle systems, Springer-Verlag, New York, 1985.

H. P. Lotz, Uniform convergence of operators on LO and similar spaces, Math. Z. 190 (1985), 207-220.

D. Mollison, Possible velocities for a simple epidemic, Advances in Appl. Probability 4 (1972), 233-257.

D. Mollison, The rate of spatial propagation of simple epidemics. In Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, Vol. III: Probability theory, L. M. Le Cam, J. Neyman, and E. L. Scott (eds.), Univ. California Press, Berkeley, Calif., 1972, 579-614.

G. Nadin, B. Perthame, and M. Tang, Can a traveling wave connect two unstable states? The case of the nonlocal Fisher equation, C. R. Math. Acad. Sci. Paris 349 (2011), 553-557.

M. D. Penrose, Existence and spatial limit theorems for lattice and continuum particle systems, Prob. Surveys 5 (2008), 1-36.

R. S. Phillips, The adjoint semi-group, Pacific J. Math. 5 (1955), 269-283.

H. Spohn, Kinetic equations from Hamiltonian dynamics: Markovian limits, Rev. Modern Phys. 52 (1980), 569-615.

Y.-J. Sun, W.-T. Li, and Z.-C. Wang, Traveling waves for a nonlocal anisotropic dispersal equation with monostable nonlinearity, Nonlinear Anal. 74 (2011), 814-826.

J. Terra and N. Wolanski, Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case, Proc. Amer. Math. Soc. 139 (2011), 1421-1432.

J. Terra and N. Wolanski, Large time behavior for a nonlocal diffusion equation with absorption and bounded initial data, Discrete Contin. Dyn. Syst. 31 (2011), 581-605.

H. F. Weinberger, Long-time behavior of a class of biological models, SIAM J. Math. Anal., 13 (1982): 353-396.

H. Yagisita, Existence and nonexistence of traveling waves for a nonlocal monostable equation, Publ. Res. Inst. Math. Sci. 45 (2009), 925-953.


Пристатейна бібліографія ГОСТ




Посилання

  • Поки немає зовнішніх посилань.